Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Gauss formulas for the Dirichlet problem


Authors: A. H. Stroud and David L. Barrow
Journal: Bull. Amer. Math. Soc. 80 (1974), 1230-1232
MSC (1970): Primary 41A55, 41A30; Secondary 65N35
DOI: https://doi.org/10.1090/S0002-9904-1974-13692-X
MathSciNet review: 0436556
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. David L. Barrow and A. H. Stroud, Existence of Gauss harmonic interpolation formulas (submitted for publication).
  • 2. S. Karlin and W. J. Studden, Tchebycheff systems: With applications in analysis and statistics, Pure and Appl. Math., vol. 15, Interscience, New York, 1966. MR 34 #4757. MR 204922
  • 3. J. M. Ortega and W. C. Rheinboldt, Iterative solution of nonlinear equations in several variables, Academic Press, New York, 1970. MR 42 #8686. MR 273810
  • 4. M. H. Protter and H. F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, N. J., 1967. MR 36 #2935. MR 219861
  • 5. A. H. Stroud, K.-W. Chen, P.-L. Wang and Z. Mao, Some second and third degree harmonic interpolation formulas, SIAM J. Numer. Anal. 8 (1971), 681—692. MR 45 #7928.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A55, 41A30, 65N35

Retrieve articles in all journals with MSC (1970): 41A55, 41A30, 65N35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13692-X

American Mathematical Society